MathSciNet Relay Station
MathSciNet bibliographic data
MR1860771 35Q53 (35Q51)
Wazwaz, A. M. New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos Solitons Fractals 13 (2002), no. 2, 321–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement